# SDR DALA2025120308838

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IS OUT OF LIMITS ON FLOOR STRINGER UPPER SURFACE ON STA 1500 TO STA 1520 S29L AT AFT CARGO COMPARTMENT.    CORROSION LEVEL 2, FLOOR STRINGER UPPER SURFACE ON BS 1500 - 1520, S29L AT AFT CARGO COMPARTMENT WAS REPAIRED IAW SRM 53-00-53-2R PROCEDURE 1, REPAIR 1.
